# SDR RAIA970710

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 22051201
- Condition: Failed
- Location: Left
- Part time: 906 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7391 - STL - SMOKE ODOR IN COCKPIT.  DESELECTED LEFT PACK.  SMOKE ODOR DIMINISHED.  MAINTENANCE REPLACED LEFT PACK AIR CYCLE MACHINE.  (M)
